MathSciNet Relay Station
MathSciNet bibliographic data
MR1206129 (94e:20043) 20F05 (11C08)
Parry, Walter Growth series of Coxeter groups and Salem numbers. J. Algebra 154 (1993), no. 2, 406–415.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement